# SDR SWAA961043

- Difficulty date: September 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N321SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23342
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Bs 1138
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND STRINGER CLIP CRACKED AT BS 1138.  REPAIRED PER BOEING SRM.
